# SDR YENA2024121101539

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 02725
- Aircraft time: 69,991 hours, 25,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 909855
- Condition: Failed
- Location: 12wl Batt
- Part time: 6,732 hours, 2,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#291, BOS-TPA. 'EMERG LIGHT BATTERY 12WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERY 12WL IAW AMM 33-51-38.'
